# SDR IPXA10660831

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Loose
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - EICAS MSG "LE SLAT ASYM" L/E LIGHT ILLUM WITH FLAP LEVER IN 1.  BOTH FLAP POINTERS WERE CORRECT.  T/S IAW FIM 27-81-00 BLOCKS 1-3 SUB 9, FOUND NR11 SLAT 301 SWITCH TARGET LOOSE IN MT.  SECURED TARGET AND BITE CHECK PSEU WITH NO FAULTS.  CYCLED FLAPS 5 TIMES WITH ALL OPS NORMAL. BITE OF PSEU WAS IAW FIM 32-09-03.
